| Model Number |
26280 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
Event or Problem Description
It was reported that stent did not fully expand post deployment.The target lesion was located in the iliac vein.A 14x40/9fr uni plus 75cm wallstent endoprosthesis was advanced for treatment.However, after deployment, the stent head was found not fully opened or the proximal end was still closed.The physician deployed a non-bsc stent to support the original one and the procedure was completed.No patient complications were reported and the patient's status was stable.